# SDR 01FDEA00768

- Difficulty date: August 24, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR INDICATED ON RETRACTION, RECYCLED GEAR, WORKED OK, INDICATION ON BOTH FRONT AND REAR PANELS.  PERFORMED TEST AT PROX BOX PER MM 32-61-01-2 CK GOOD.  INSPECTED RT MLG, PROX SW AND TARGET, CK OK FOR SERVICE.
